MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND MOD EPI 1 ECC RIGHT HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY ORTHOPAEDICS INC US DXTEND MOD EPI 1 ECC RIGHT HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 130720103
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to loosening of all components at the bone to implant interface.Doi: (b)(6) 2019, dor: (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND MOD EPI 1 ECC RIGHT HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st. anthony's rd
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12820677
Report Number1818910-2021-25202
Device Sequence Number4958118
Product Code KWS
UDI-Device Identifier10603295027300
UDI-Public10603295027300
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130720103
Device Catalogue Number130720103
Device Lot Number5325135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer11/25/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND MOD EPI 1 ECC RIGHT HA; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW LOCK D4.5X30MM; DXTEND STAND PE CUP D38 +6MM; METAGLENE LONG PEG +10MM; UNK SHOULDER HUMERAL STEM DELTA XTEND; XTND GLENO D38MM +2MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale